sexologist-icon
Nonstop periods
I am getting periods 3-4 times a month. Its just stopping for 2-3 days and again i am getting it. Unwilling i have to take tablets to stop it. After leaving tablets again this happens. What should i do?
24 Views v

Answers (5)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Disha Sridhar
Obstetrician 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹800 for 24 hrs

If you really want to know the root cause of this issue and heal, please read my blogs on www.truhealing.com or practo health feeds. Hope that helps
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rita Bakshi
Gynecologist/Obstetrician 31 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Did you get an ultrasound done and blood profile done. If not then get these done and consult gynecologist for proper management. Or you can come to my clinic in green park Delhi, International Fertility Centre.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Kuldeep Wagh
Gynecologist 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

I THINK THE TABS YOU ARE TAKING ARE HORMONAL WHICH HAS A IMPACT ON YOUR NATURAL CYCLE. GET A BASIC USG DONE FOR ENDOMETRIAL THICKNESS AND REVERT BACK FOR MY CONSULTATION
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sachin Dalal
Gynecologist 17 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Do a sonography pelvis, check your urine pregnancy test and consult a gynec.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician 3 yrs exp Bangalore
Hi.... In a normal menstrual cycle, a balance between the hormones estrogen and progesterone regulates the buildup of the lining of the uterus (endometrium), which is shed during menstruation. If a hormone imbalance occurs, mentrual irregularities occurs.. Consult gynecologist for further evaluation and treatment....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.